# SDR CALA2025100209517

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 25,011 hours, 2,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHT AT SEAT 8D PUSHED IN,  REQUIRES REPLACEMENT.  REMOVED AND REPLACED PROXIMITY LIGHT AT SEAT 8D IAW AMM B787-A-33-51-06-00A-520A-A AND B787-A-33-51-06-00A-720A-A. OPS CHECK GOOD.
